Absolute continuity of quasiconformal mappings on curves

Balogh, Zoltan M; Koskela, Pekka; Rogovin, Sari (2007). Absolute continuity of quasiconformal mappings on curves. Geometric and functional analysis, 17(3), pp. 645-664. Basel: Birkhäuser-Verlag; www.birkhäuser.ch 10.1007/s00039-007-0607-x

[img]
Preview
Text
39_2007_Article_607.pdf - Published Version
Available under License Publisher holds Copyright.

Download (270kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

1016-443X

Publisher:

Birkhäuser-Verlag; www.birkhäuser.ch

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:01

Last Modified:

24 Oct 2019 02:21

Publisher DOI:

10.1007/s00039-007-0607-x

Web of Science ID:

000249969800001

BORIS DOI:

10.7892/boris.26549

URI:

https://boris.unibe.ch/id/eprint/26549 (FactScience: 72857)

Actions (login required)

Edit item Edit item
Provide Feedback